# SDR HYIA20170712001

- Difficulty date: July 10, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0606
- Aircraft time: 23,676 hours
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Broken
- Location: Nr 4 Cylinder
- Component: Cylinder, Cont
- Component part number: 658552A2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED RIGHT ENGINE ROUGH AND VIBRATION IN FLIGHT. UPON INSPECTION MX DISCOVERED THE NR 4 EXHAUST VALVE TO BE BROKEN.
